MAUDE Adverse Event Report: ST. JUDE MEDICAL SAFIRE TX BI-DIRECTIONAL ABLATION CATHETER 8 MM TIP UNIVERSAL TEMPERATURE MONIT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL SAFIRE TX BI-DIRECTIONAL ABLATION CATHETER 8 MM TIP UNIVERSAL TEMPERATURE MONIT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 402840
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an av node ablation procedure, signal did not appear for the ablation catheter.The catheter was exchanged with no success.Tech support was called, and the issue remained after checking the cables and connections.The catheter was exchanged with a non-abbott catheter to complete the procedure with no adverse patient consequences.However, there was a 45 minute delay due to the issue.

Brand Name
SAFIRE TX BI-DIRECTIONAL ABLATION CATHETER 8 MM TIP UNIVERSAL TEMPERATURE MONIT
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
MDR Report Key10669281
Report Number2030404-2020-00088
Device Sequence Number2880882
Product Code OAD
UDI-Device Identifier05414734300162
UDI-Public05414734300162
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number402840
Device Catalogue Number402840
Device Lot Number7386705
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2020
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;